# SDR SWAA980832

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CRACKED BULKHEAD WEB AT BS 178, WL 199-200 AND WL 201.5-202.25, LBL 47; WL 198.50-199.25, RBL 6.7 AND WL 212-213, RBL 47.  REPAIRED PER BOEING SRM.
